# SDR UPS01835405

- Difficulty date: March 6, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Mlg Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  KEELBEAM AREA BETWEEN MLG DOORS STA 830,  LT ATTACH ANGLE CRACKED.   FABED AND INSTALLED NEW ATTACH ANGLE IAW DAC DWG 4645535 AND DC8 SRM  51-1-20D
